# SDR DALA2024081908274

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 74,450 hours, 9,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3313 DOOR 2R EMERGENCY EXIT LIGHT BATTERY REQUIRES REPLACEMENT.   REPLACED BATTERY PER A330 AMM 33-55. OK FOR SERVICE. (0506111)
